# SDR SWAA2021032253644

- Difficulty date: February 15, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 39,004 hours, 23,596 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PLATE ASSY TRAILING EDGE LOCATED IRSS214 LOWER SKIN RT WING / REPLACED PLATE ASSY AND FASTENER ON TRAILING EDGE LOWER SKIN RT WING 1RSS214 IAW B737-700 SRM 51-10- 02 ITEM 9; SRM 51-40-02 AND DWG 115A2001 REV - REPLACED PLATE ASSY DUE TO NO FOUND ALLOWABLE DAMAGE ON B737-700 SRM P/N 115A2781-4ATSMRO BATCH SW2021000589
